Infinite-dimensional stochastic differential equations with symmetry

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We review recent progress in the study of infinite-dimensional stochastic differential equations with symmetry. This paper contains examples arising from random matrix theory.

Original languageEnglish
Title of host publicationStochastic Partial Differential Equations and Related Fields - In Honor of Michael Röckner SPDERF, 2016
EditorsGerald Trutnau, Andreas Eberle, Walter Hoh, Moritz Kassmann, Martin Grothaus, Wilhelm Stannat
PublisherSpringer New York LLC
Pages549-559
Number of pages11
ISBN (Print)9783319749280
DOIs
Publication statusPublished - Jan 1 2018
EventInternational conference on Stochastic Partial Differential Equations and Related Fields, SPDERF 2016 - Bielefeld, Germany
Duration: Oct 10 2016Oct 14 2016

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume229
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

OtherInternational conference on Stochastic Partial Differential Equations and Related Fields, SPDERF 2016
CountryGermany
CityBielefeld
Period10/10/1610/14/16

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Infinite-dimensional stochastic differential equations with symmetry'. Together they form a unique fingerprint.

Cite this